The Annals of Mathematical Statistics

Determination of Sample Sizes for Setting Tolerance Limits

S. S. Wilks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 12, Number 1 (1941), 91-96.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731788

Digital Object Identifier
doi:10.1214/aoms/1177731788

Mathematical Reviews number (MathSciNet)
MR4451

Zentralblatt MATH identifier
0024.42703

JSTOR
links.jstor.org

Citation

Wilks, S. S. Determination of Sample Sizes for Setting Tolerance Limits. Ann. Math. Statist. 12 (1941), no. 1, 91--96. doi:10.1214/aoms/1177731788. https://projecteuclid.org/euclid.aoms/1177731788


Export citation